# SDR FDEA202105201321

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 72,327 hours, 27,527 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792M
- Part serial: A0161
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R GEN OFF CAUTION WITH ASSOCIATED R HYD ELEC 2, R  UTIL BUS, AND L UTIL BUS ADVISORIES AT 40 KTS  DURING TAKEOFF JUST AFTER PRESSING THR BUTTON FOR  TAKEOFF THRUST.  REJECTED, RAN QRH AND CAUTIONS  CLEARED.  COORDINATED WITH GOC AND MOCCASIN TO  CONTINUE.  ALL INDICATIONS RETURNED DURING  SUBSEQUENT TAKEOFF AT ROTATION.  QRH DID NOT PERMIT  ANOTHER GENERATOR RESET AND REQUIRED LAND AT  NEAREST SUITABLE AIRFIELD.  DECLARED EMERGENCY AND  CONDUCTED AIR TURN BACK TO KMEM.     REMOVED AND REPLACED #2 IDG  ( PN: 727792M SN: A0161 MANUFACTURER: UTC AEROSPACE   SYSTEMS) REF AMM 24-11-01-4. LEAK AND OPS CHECKED GOOD REF AMM 24-11-00-5.
